# SDR 06FDEA03361

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, FWD LOWER CORNER DENTED AND GOUGED.  REMOVED AND REPLACED CORNER PLATE IAW A300-600 SRM 51-40-21 AND 51-72-10.
